# SDR SWAA2013110722038

- Difficulty date: September 23, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5930760
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT INTERPHONE LIGHT SWITCH BRACKET UPPER & LOWER FLANGE CRACKED AT STATION 1053, LBL 18.  R & R BRACKET IAW SRM & DRAWING.
